Translator Disclaimer
August 2020 Toeplitz Algebras of Correspondences and Endomorphisms of Sums of Type I Factors
Philip M. Gipson
Michigan Math. J. 69(3): 559-570 (August 2020). DOI: 10.1307/mmj/1596700819

Abstract

It is a well-known fact that endomorphisms of B ( H ) are intimately connected with families of mutually orthogonal isometries, that is, with representations of the so-called Toeplitz C -algebras. In this paper we consider a natural generalization of this connection between the representation theory of certain C -algebras associated with graphs and endomorphisms of certain von Neumann subalgebras of B ( H ) . Our primary results give criteria by which it may be determined if two representations give rise to equal or conjugate endomorphisms.

Citation

Download Citation

Philip M. Gipson. "Toeplitz Algebras of Correspondences and Endomorphisms of Sums of Type I Factors." Michigan Math. J. 69 (3) 559 - 570, August 2020. https://doi.org/10.1307/mmj/1596700819

Information

Received: 9 July 2018; Revised: 3 May 2019; Published: August 2020
First available in Project Euclid: 6 August 2020

MathSciNet: MR4132604
Digital Object Identifier: 10.1307/mmj/1596700819

Subjects:
Primary: 46L05, 46L08, 46L55

Rights: Copyright © 2020 The University of Michigan

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 3 • August 2020
Back to Top